# SDR 98UAL900199

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783013
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN ACCOUNT UNABLE TO RAISE THE RIGHT MAIN GEAR.  *S/D*  REPLACED RIGHT GEAR DOOR ACTUATOR, DOOR SEQUENCE VALVE AND RIGHT MAIN LANDING GEAR RETRACT ACTUATOR.
